Transsigmoid Approach for Tumors of the Jugular Foramen

Mann, W. J., Amedee, R. G. and Gilsbach, J. (1991) Transsigmoid Approach for Tumors of the Jugular Foramen. Skull Base Surgery, 1 3: 137-141. doi:10.1055/s-2008-1056995


Author Mann, W. J.
Amedee, R. G.
Gilsbach, J.
Title Transsigmoid Approach for Tumors of the Jugular Foramen
Journal name Skull Base Surgery   Check publisher's open access policy
ISSN 1052-1453
Publication date 1991-07-01
Sub-type Article (original research)
DOI 10.1055/s-2008-1056995
Volume 1
Issue 3
Start page 137
End page 141
Total pages 5
Language eng
Keyword SURGERY
FOSSA
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 19 May 2011, 03:31:02 EST by System User on behalf of School of Medicine